• Visit your GP
    (Private or NHS)
  • Order your prescription through Life Pharmacy in the comfort of your own home
  • Post or fax us your prescription
  • We deliver within 3 working days
Day Nurse Capsules - 20 Capsules

More Views

Pharmacy Only

Day Nurse Capsules - 20 Capsules

RRP £8.49

Our Price £7.39

Sale Price £6.29

Availability: In stock

Day Nurse Capsules have been specially formulated to provide a complete daytime cold treatment by providing relief from major cold and flu symptoms. Relieves tickly Cough, Shivers, aches & pains, Blocked or runny nose, Sore throat pain and Headache.
Additional Information

Additional Information

Featured Product No
Size 20 Capsules Please note that you can order only one packet at a time
Brand Beechams
MPN 0076083
Directions Adults and children over 12 years: 2 capsules to be taken with a drink every 4 hours, up to a maximum of 4 doses in 24 hours, if needed. Do not take more than 3 doses in any 24 hours if you also intend to take night time paracetamol-containing product at bed time.Children 6 to 12 years: 1 capsule, to be taken with a drink every 4 hours, up to a maximum of 3 doses in 24 hours, if needed.
Ingredients Orange/ Yellow capsule, each containing paracetamol 500mg, pseudoephedrine hydrochloride 30mg and pholcodine 5mg
Pharmacy Product Yes
Prescription Only No
Side Effects Like all medicines Day Nurse Capsules can have side effects, but not everyone gets them. Please read inside leaflet for more information.
Warnings Do not give to children under 6 years. Do not take this medicine: if you are pregnant or breast feeding or for longer than 7 days unless your doctor agrees. Do not take with any other paracetamol containing products.
More Info Please read inside leaflet for more information.

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

Related Products

Check items to add to the cart or select all